Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 25, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 19, 2014, 3:54 AM EST. It took effect at Feb 19, 2014, 3:00 PM EST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 3:54 AM EST (08:54 UTC)
- In effect from
- Feb 19, 2014, 3:00 PM EST
- Expired
- Feb 19, 2014, 5:17 PM EST
- In force
- 2 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
145 WHUS71 KBOX 190854 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 354 AM EST WED FEB 19 2014 ANZ231>234-191700- /O.CAN.KBOX.SC.Y.0024.000000T0000Z-140219T0900Z/ /O.NEW.KBOX.SC.Y.0025.140219T2000Z-140220T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-191000- /O.CAN.KBOX.SC.Y.0024.000000T0000Z-140219T0900Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ235-237-191700- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-191700- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-191700- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-191700- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 354 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
587 WHUS71 KBOX 191512 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1012 AM EST WED FEB 19 2014 ANZ235-237-192315- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1012 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-192315- /O.CON.KBOX.SC.Y.0025.140219T2000Z-140220T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1012 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-192315- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1012 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-192315- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1012 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-192315- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1012 AM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
668 WHUS71 KBOX 192058 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EST WED FEB 19 2014 ANZ235-237-200500- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 358 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-200500- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T2200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 358 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-200500- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 358 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-200500- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-140220T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 358 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-200500- /O.CON.KBOX.SC.Y.0025.000000T0000Z-140220T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 358 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
833 WHUS71 KBOX 192217 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 517 PM EST WED FEB 19 2014 ANZ231>234-192330- /O.CAN.KBOX.SC.Y.0025.000000T0000Z-140220T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 517 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AND SHOULD REMAIN BELOW 25 KT. $$ ANZ235-237-200630- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 517 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-200630- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T2200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 517 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-200630- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 517 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-200630- /O.CON.KBOX.SC.Y.0024.000000T0000Z-140220T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 517 PM EST WED FEB 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 3:50 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 19, 3:50 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EST WED FEB 19 2014
.SYNOPSIS...
ANOTHER AREA OF LOW PRESSURE MOVES ACROSS SOUTHERN NEW ENGLAND
THIS AFTERNOON AND EVENING BRINGING ANOTHER ROUND OF PRECIP. HIGH
PRESSURE BRINGS FAIR WEATHER THURSDAY...THEN MOVES OFFSHORE
ALLOWING FOR MUCH WARMER AIR BY FRIDAY. A COLD FRONT SWEEPS ACROSS
THE REGION FRIDAY AFTERNOON AND EVENING.
&&
.NEAR TERM /UNTIL NOON TODAY/...
HIGH CLOUDS HAVE STARTED TO MOVE OVER THE WESTERN ZONES EARLY THIS
MORNING. THIS SHOULD SLOW THE RADIATIONAL COOLING OVER THESE ZONES
SOMEWHAT. OTHERWISE...HAVE SOME PATCHY FOG IN THE NORMAL MORE
SHELTERED LOCATIONS...MAINLY IN THE CONNECTICUT VALLEY.
EXPECT A SLOW START TO ANY HEATING THIS MORNING WITH CLOUDY SKIES IN
PLACE BY SUNRISE. HOWEVER...DO NOT EXPECT ANY PRECIP TO BEGIN UNTIL
AFTER NOON.
&&
.SHORT TERM /NOON TODAY THROUGH 6 AM THURSDAY/...
A BIT OF A COMPLICATED FORECAST TODAY WITH ANOTHER FAST MOVING
SHORTWAVE MOVING OUT OF THE GREAT LAKES AND INTO SOUTHERN NEW
ENGLAND. THIS SHORTWAVE INDUCES THE DEVELOPMENT OF A SURFACE LOW
OVER SOUTHERN NEW ENGLAND LATE TODAY. SOME CONVECTION HAS DEVELOPED
ACROSS THE OHIO VALLEY THIS MORNING. THE NAM SEEMS TO HAVE A GOOD
HANDLE ON THE TIMING AND DEVELOPMENT OF THIS PRECIP SO HAVE OPTED TO
USE THE NAM FOR THE POPS. THIS BRINGS PRECIP IN TO THE WESTERN
ZONES SHORTLY AFTER NOON AND IT OVERSPREADS THE AREA QUICKLY AFTER
THAT.
THE MAIN CONCERN HERE IS THE TYPE OF PRECIPITATION AND A LOT OF THAT
WILL DEPEND ON THE TEMPERATURES AT THE ONSET AND THUS THE TIMING OF
THE ONSET. 925MB TEMPERATURES WILL WARM THROUGH THE DAY RISING
ABOVE 0C ACROSS MUCH OF THE REGION BY THE END OF THE DAY. LOOKING
AT MOSTLY A SNOW...RAIN...OR RAIN/SNOW MIX. BECAUSE OF THE WARMING
TEMPERATURES ALOFT...IF TEMPERATURES AT THE SURFACE REMAIN BELOW
FREEZING AT THE ONSET OF PRECIP...WE COULD SEE SOME PATCHY FREEZING
RAIN. THIS WOULD OCCUR MAINLY ACROSS NORTHERN CONNECTICUT.
HOWEVER...IT IS DEPENDENT UPON A LOT OF FACTORS COMING TOGETHER AT
ONCE. BECAUSE OF THE LATER START OF PRECIP AND THE UNCERTAINTY
HERE...WILL LET THE DAY SHIFT TAKE ONE MORE QUICK LOOK AT IT BEFORE
DECIDING WHETHER ANY HEADLINES ARE WARRANTED.
NOW FOR MUCH OF THE AREA NORTH OF THE CT/MA BORDER AND OUTSIDE OF
128...THIS PRECIPITATION WILL START OUT AS SNOW. EXPECT ALL BUT THE
NORTHWESTERN MOST ZONES AND SOUTHERN NEW HAMPSHIRE TO CHANGE TO A
MIX OF RAIN AND SNOW OR ALL THE WAY TO RAIN. HOWEVER...WITH GOOD
LIFT THROUGH THE SNOW GROWTH REGION...DYNAMIC COOLING MAY ALLOW THIS
AREA TO REMAIN AS SNOW. FOR CT/RI/SE MA... EXPECT PRECIP TO START
OUT AND REMAIN AS RAIN. EXPECT ABOUT A QUARTER TO A HALF AN INCH OF
LIQUID PRECIPITATION. IN THE AREAS WHERE PRECIPITATION REMAINS ALL
SNOW...EXPECT 2-4 INCHES AT MOST WITH MOST LOCATIONS MORE IN THE 1-3
INCH RANGE. WILL PUT UP A WINTER WEATHER ADVISORY FOR NORTHERN
WORCESTER AND NORTHWESTERN MIDDLESEX COUNTIES FOR THE HIGHER
SNOWFALL AMOUNTS. HIGHER 4 INCH CRITERIA FOR SOUTHERN NEW HAMPSHIRE
WILL MEAN NO ADVISORY FOR THERE. IN AREAS WHERE PRECIP REMAINS ALL
RAIN...THIS AMOUNT OF PRECIP COULD RESULT IN SOME PONDING OF WATER
WHERE DRAINS ARE SNOW CLOGGED.
PRECIP SHOULD COME TO AN END BEFORE MIDNIGHT AND WE WILL SEE SKIES
CLEARING SLOWLY. WITH 925MB AND 850MB TEMPERATURES SEVERAL DEGREES
WARMER THAN THE LAST FEW DAYS...NOT EXPECTING TEMPERATURES TO DROP
VERY MUCH. LOW TEMPERATURES SHOULD BE IN THE 20S TO THE LOWER 30S.
THE LAST CONCERN FOR TONIGHT IS THE POTENTIAL FOR DENSE FOG WITH THE
WARMER DEWPOINTS STREAMING IN OVER THE COLD SNOW PACK.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
BIG PICTURE... ZONAL FLOW TRANSITIONS DURING THE PERIOD. SHORTWAVE
MOVING ASHORE FROM THE GULF OF ALASKA DIGS OVER THE PLAINS ON
THURSDAY AND CLOSES OFF OVER THE GREAT LAKES FRIDAY. THIS STOPS ITS
FORWARD PROGRESS AND MAINTAINS A CYCLONIC FLOW OVER THE EASTERN
USA OVER THE WEEKEND. COLDER HEIGHTS/TEMPS MOVE EAST INTO NEW
ENGLAND DURING THE WEEKEND. THE GREAT LAKES LOW OPENS UP AND
EJECTS THROUGH QUEBEC AT THE START OF THE WEEK. BUT A CLOSED UPPER
LOW OVER THE CANADIAN ARCTIC THEN DROPS SOUTH OVER HUDSON BAY AND
QUEBEC MONDAY- TUESDAY.
MODEL COMPARISON...SIMILAR HEIGHT FIELDS THROUGH SATURDAY. THE GFS
IS A TAD FASTER IN OPENING THE UPPER LOW/EJECTING IT THROUGH QUEBEC.
DIFFERENCES IN POSITION OF ARCTIC UPPER LOW MONDAY-TUESDAY BUT
SIMILAR TRACK INTO EASTERN CANADA. SURFACE FEATURES ALSO SIMILAR
MOST OF THE PERIOD. WE FAVORED A BLEND OF LONG RANGE MODELS WITH
SLIGHT FAVORING OF THE ECMWF.
THE DAILIES...
THURSDAY...HIGH PRESSURE BUILDS OVER THE REGION WITH FAIR SKIES AND
DIMINISHING WIND. INCREASING MOISTURE AT HIGH LEVELS AHEAD OF THE
NEXT WEATHER SYSTEM...SO INCREASING HIGH CLOUDS DURING THE
AFTERNOON.
THURSDAY NIGHT-FRIDAY...LOW PRESSURE DEVELOPING OVER THE CENTRAL
PLAINS MOVES TO THE GREAT LAKES THURSDAY NIGHT AND LIFTS THROUGH
NORTHERN ONTARIO FRIDAY. STRONG SOUTHWEST JET LEADS THE SYSTEM WITH
SPEEDS OF 60-70 KNOTS AT 850 MB. THIS BRINGS A MILDER AIRMASS THAN
IS IN PLACE OVER NEW ENGLAND...SO THURSDAY NIGHT SHOULD FEATURE
STRONG ISENTROPIC LIFT AND SUFFICIENT MOISTURE FOR PRECIPITATION.
WE HAVE MAINTAINED POPS IN THE 60-70 PCT RANGE. TEMPERATURE
PROFILES ARE MOSTLY FAVORING RAIN...BUT WITH COLDER TEMPS NORTH AND
WEST OF I-495 SUGGESTING AN INITIAL PERIOD OF FREEZING RAIN THURSDAY
NIGHT. THE WARM FRONT THEN LIFTS NORTH OF OUR AREA FRIDAY...WITH
TEMPS WARMING ABOVE FREEZING ALL AREAS. THE SYSTEM MOVING NORTH
THROUGH CANADA WILL THEN SWING A COLD FRONT THROUGH NEW ENGLAND
FRIDAY AFTERNOON/EVENING WITH ADDITIONAL SHOWERS. PCPN SHOULD TAPER
OFF POST-COLD FRONT.
TEMPS ALOFT CLIMB TO AROUND 8C. CLOUDS/PCPN/SNOW COVER WILL SLOW
THE WARMING OF THE SFC AIR TEMPS...BUT SHOULD STILL ALLOW DAYTIME
READINGS TO REACH THE 50S IN THE COASTAL PLAIN AND PARTS OF THE CT
VALLEY.
MODEL GRID DATA HAS RATHER LOW WIND SPEEDS CONSIDERING A 60-70 KT
JET AT 850 MB AND AT 925 MB. WE UPPED THE WINDS MANUALLY...WITH
FRIDAY AFTERNOON GUSTS 20-25 NORTHWEST AND 35-40 ALONG THE SOUTH
COAST.
SATURDAY...WEAK HIGH PRESSURE MOVES ACROSS. EXPECT DRY WEATHER.
TEMPS ALOFT WILL COOL FROM THE MILD AIR OF FRIDAY...ABOUT AN 8C
COOLING ALOFT. WE USED THE MODEL BLEND OF TEMPS WITH READINGS IN
THE 40S.
SUNDAY...AS THE GREAT LAKES UPPER LOW SHIFTS EAST...THERE ARE SIGNS
OF WEAK SHORTWAVES IN THE FLOW. THE UPPER JET IS POSITIONED NEAR OR
JUST EAST OF OUR AREA...WITH THE LIFT-FRIENDLY RIGHT ENTRANCE REGION
OVER US. THIS WILL FAVOR INCREASED CLOUDS AND POSSIBLY SCATTERED
SHOWERS. PTYPES IN THE NORTHWEST WOULD FAVOR SNOW SHOWERS. THIS
PULLS AWAY BY SUNDAY EVENING.
MONDAY...DEPARTING UPPER TROUGH MAINTAINS COLD TEMPS ALOFT...WHICH
WOULD SUPPORT PARTLY CLOUDY SKIES OVER LAND. THE RESULTING
INSTABILITY AND WINDS WOULD BRING OCEAN EFFECT SNOW SHOWERS OFF CAPE
COD.
TUESDAY...PART OF THE ARCTIC LOW KICKS A SHORTWAVE FARTHER SOUTH
THROUGH THE CENTRAL APPALACHIANS. THE ECMWF AND GFS DEVELOP COASTAL
LOWS OFF THE CAROLINAS LATER TUESDAY AND TUESDAY NIGHT. THE ECMWF
IS MUCH DEEPER WITH THE SFC LOW THAN THE GFS. MUCH UNCERTAINTY WITH
THIS SYSTEM...AND MOST OF ITS EFFECTS WILL BE OUTSIDE OF THE
FORECAST PERIOD.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH 12Z...HIGH CONFIDENCE. VFR.
TODAY AND TONIGHT...HIGH CONFIDENCE ON TRENDS. LOWER CONFIDENCE
ON TIMING. VFR TO START...BUT A PERIOD OF MVFR/IFR CONDITIONS
POSSIBLE IN SNOW NORTH AND WEST OF A LINE FROM BDL-ORH-LWM...A
WINTRY MIX ACROSS N CT CHANGING TO RAIN...AND A MIX OF SNOW AND
RAIN CHANGING TO ALL RAIN ACROSS THE REMAINDER OF THE AREA. THIS
PERIOD OF PRECIP AND LOWER CATEGORIES LINGERS INTO THE EVENING
WITH IMPROVEMENT TO VFR OVERNIGHT.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF TRENDS...LOWER CONFIDENCE
IN TIMING OF PRECIPITATION.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF TRENDS...LOWER CONFIDENCE
IN TIMING OF PRECIPITATION.
OUTLOOK...THURSDAY THROUGH MONDAY...
THURSDAY...VFR.
FRIDAY...CIGS/VSBYS LOWERING TO MVFR THURSDAY NIGHT AND FRIDAY IN
RAIN. POSSIBLY FREEZING RAIN AT THE START IN SRN NH AND NORTHWEST
MASS THURSDAY NIGHT. CIGS/VSBYS COULD GO LOWER...TO IFR/LIFR
IN FOG/DENSE FOG...AS MILDER AIR MOVES OVER THE SNOW COVER.
SATURDAY-SUNDAY...VFR. POSSIBLY ISOLATED MVFR IN RAIN/SNOW SHOWERS
SUNDAY.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE. SMALL CRAFT ADVISORIES ARE UP FOR MOST OF THE
WATERS FOR SEAS THIS MORNING...AND WINDS LATER THIS AFTERNOON AND
EVENING. EXPECT SEAS 5 TO 8 FEET ON THE OUTER WATERS AND WESTERLY
WINDS GUSTING UP TO 30 KTS. VISIBILITIES MAY BE REDUCED AT TIMES
IN RAIN/FOG.
OUTLOOK...THURSDAY THROUGH MONDAY...
THURSDAY...DIMINISHING WINDS AND SEAS. SEA HEIGHTS NEAR 5 FEET ON
THE OUTER WATERS DURING THE MORNING.
FRIDAY...INCREASING SOUTH TO SOUTHWEST WINDS AND INCREASING SEAS
THROUGH THE DAY. WINDS WILL CLIMB ABOVE 25 KNOTS. WINDS 2000 FEET
ABOVE THE SEA SURFACE WILL REACH 70 KNOTS...SO THERE IS POTENTIAL
FOR SOUTHWEST GALES TO DEVELOP. SEAS MAY REACH 7-10 FEET. A COLD
FRONT SWEEPS ACROSS THE WATERS FRIDAY AFTERNOON/EVENING FOLLOWED BY
DIMINISHING WIND.
SATURDAY-SUNDAY... WINDS BELOW 25 KNOTS SATURDAY...BUT MAY APPROACH
25 KNOTS ON SUNDAY. SEAS NEAR 5 FEET ON THE OUTER WATERS SATURDAY
AND 5 TO 7 FEET SUNDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING FOR MAZ004-026.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 AM EST
THURSDAY FOR ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR ANZ235-237-
250-254>256.
&&
SYNOPSIS...WTB/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...WTB
AVIATION...WTB/RLG
MARINE...WTB/RLGHazardous weather outlook, Feb 18, 4:18 PM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EST TUE FEB 18 2014 MAZ002-003-008>011-017>024-RIZ003>008-192130- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 418 PM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF FREEZING RAIN IN WESTERN AND CENTRAL MASSACHUSETTS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ004>006-026-192130- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- NORTHERN MIDDLESEX MA- 418 PM EST TUE FEB 18 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS AND NORTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF FREEZING RAIN IN NORTHERN WORCESTER COUNTY THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-012>016-RIZ001-002-192130- EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 418 PM EST TUE FEB 18 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-012-015-192130- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 418 PM EST TUE FEB 18 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF FREEZING RAIN THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-192130- HARTFORD CT-TOLLAND CT-WINDHAM CT- 418 PM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF FREEZING RAIN WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-254>256-192130- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 PM EST TUE FEB 18 2014 ...GALE WARNING IN EFFECT UNTIL 2 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOUTHWEST WINDS MAY REACH GALE FORCE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-251-192130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 418 PM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOUTHWEST WINDS MAY REACH GALE FORCE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:58 AM EST | Winter Weather Advisory | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 18 hr |
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.